# SDR AALA20110804AUS01

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 35,593 hours, 14,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY PATH LIGHT ASSEMBLY DAMAGED.  REPLACED LIGHT ASSEMBLY FOR RIGHT NUMBER 1 DOOR EMERGENCY PATH LIGHT.  OPS CHECK NORMAL.
